MathSciNet Relay Station
MathSciNet bibliographic data
MR384577 (52 #5451) 05B35
Wilde, P. J. The Euler circuit theorem for binary matroids. J. Combinatorial Theory Ser. B 18 (1975), 260–264.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement